I was on the birth control pill, Apri for 5 months. During months 4 and 5, I started spotting during the 3rd week of active pills. So, last month, during the placebo week, I went straight into a new pack of Apri hoping it would stop the spotting/bleeding during the period week. That did not work. I was still spotting dark brown blood the whole week. So, then, my gyno switched me to Tri-Estarylla. I started taking that a week after I started the new pack of Apri. I'm on day 4 of Tri-Estarylla and it went from spotting brown blood to heavier period-like bleeding. Sometimes it looks like fresh red blood and other time it's dark dark red blood, almost black looking. I am sexually active, so I don't want to stop this one midpack. Should I finish the entire pack of Tri-Estarylla and have my period during the placebo week? Is this heavier bleeding after switching pills midpack normal? Can I anticipate the bleeding to stop?